# SDR JJBA20240306033

- Difficulty date: February 23, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Bent
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LH ANGLE POST CARGO DOOR ENTRANCE FLOOR STRUCTURE AT FR66 FOUND BENT. RF1, LH ANGLE POST CARGO DOOR ENTRANCE FLOOR STRUCTURE AT FR66 REMOVED FOR REPLACEMENT. LH ANGLE POST CARGO DOOR ENTRANCE NEW PART HOLES TRANSFERRED. LH ANGLE POST CARGO DOOR ENTRANCE NEW PART INSTALLED
